RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Mat. Inst. Steklov., 1985, Volume 167, Pages 156–166 (Mi tm2238)  

Pontryagin's maximum principle and controllable processes of Hermite interpolation

V. K. Isaev


Full text: PDF file (1369 kB)

English version:
Proceedings of the Steklov Institute of Mathematics, 1986, 167, 175–186

Bibliographic databases:
UDC: 681.3+513

Citation: V. K. Isaev, “Pontryagin's maximum principle and controllable processes of Hermite interpolation”, Current problems in mathematics. Mathematical analysis, algebra, topology, Collection of articles. Dedicated to academician L. S. Pontryagin on the occasion of his 75th birthday, Trudy Mat. Inst. Steklov., 167, 1985, 156–166; Proc. Steklov Inst. Math., 167 (1986), 175–186

Citation in format AMSBIB
\Bibitem{Isa85}
\by V.~K.~Isaev
\paper Pontryagin's maximum principle and controllable processes of Hermite interpolation
\inbook Current problems in mathematics. Mathematical analysis, algebra, topology
\bookinfo Collection of articles. Dedicated to academician L.\,S.~Pontryagin on the occasion of his 75th birthday
\serial Trudy Mat. Inst. Steklov.
\yr 1985
\vol 167
\pages 156--166
\mathnet{http://mi.mathnet.ru/tm2238}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=804072}
\zmath{https://zbmath.org/?q=an:0568.49012|0594.49016}
\transl
\jour Proc. Steklov Inst. Math.
\yr 1986
\vol 167
\pages 175--186


Linking options:
  • http://mi.mathnet.ru/eng/tm2238
  • http://mi.mathnet.ru/eng/tm/v167/p156

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:251
    Full text:92

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019